Alert archive / Georgia / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 81, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 1, 2018, 4:53 PM EDT for 7 counties in Georgia. It was in force for 52 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2018, 4:53 PM EDT (20:53 UTC)
- Expired
- Jun 1, 2018, 5:45 PM EDT
- In force
- 52 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Butts County, GA, Henry County, GA, Jasper County, GA, Lamar County, GA, Monroe County, GA, Newton County, GA, Spalding County, GA
The radar
The Atlanta radar (KFFC), 54 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 5:00 PM EDT | TSTM WND DMG | 2 Nnw Mcelheneys Crossr, GA | REPORT OF TREE DOWN ALONG CLAY RD AROUND FELLOWSHIP RD |
| Jun 1, 5:10 PM EDT | TSTM WND DMG | 2 Nnw Mcelheneys Crossr, GA | A TREE WAS REPORTED DOWN ON CLAY ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 2:29 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.9 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 521 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 809 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
928
WUUS52 KFFC 012053
SVRFFC
GAC035-151-159-171-207-217-255-012145-
/O.NEW.KFFC.SV.W.0081.180601T2053Z-180601T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
453 PM EDT FRI JUN 1 2018
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Eastern Spalding County in west central Georgia...
North central Monroe County in central Georgia...
Southeastern Henry County in north central Georgia...
Butts County in central Georgia...
Jasper County in central Georgia...
Northeastern Lamar County in west central Georgia...
Southern Newton County in north central Georgia...
* Until 545 PM EDT.
* At 453 PM EDT, severe thunderstorms were located along a line
extending from Willard to Locust Grove, moving southeast at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Griffin, McDonough, Jackson, Monticello, Locust Grove, Flovilla,
Jenkinsburg, Orchard Hill, East Griffin, Stewart, Blacksville, Ola,
Turtle Cove, Worthville, Walker Mill, Blount, Eudora, Luella, North
Alcovy and McElheneys Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3350 8411 3348 8368 3317 8356 3314 8376
3315 8382 3315 8409 3318 8425 3319 8425
3319 8431
TIME...MOT...LOC 2053Z 320DEG 17KT 3330 8352 3335 8413
HAIL...<.75IN
WIND...60MPH
$$1 follow-up statement
902
WWUS52 KFFC 012134
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
534 PM EDT FRI JUN 1 2018
GAC151-217-012144-
/O.CAN.KFFC.SV.W.0081.000000T0000Z-180601T2145Z/
Henry GA-Newton GA-
534 PM EDT FRI JUN 1 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HENRY AND
SOUTHERN NEWTON COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area.Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central, north central and west central Georgia.
LAT...LON 3331 8423 3330 8411 3329 8361 3317 8356
3314 8376 3315 8382 3315 8409 3318 8425
3319 8425 3319 8431
TIME...MOT...LOC 2134Z 047DEG 13KT 3318 8352 3323 8413
$$
GAC035-159-171-207-255-012145-
/O.CON.KFFC.SV.W.0081.000000T0000Z-180601T2145Z/
Spalding GA-Monroe GA-Butts GA-Jasper GA-Lamar GA-
534 PM EDT FRI JUN 1 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR SOUTHEASTERN SPALDING...NORTH CENTRAL MONROE...SOUTHERN BUTTS...
SOUTHERN JASPER AND NORTHEASTERN LAMAR COUNTIES...
At 534 PM EDT, severe thunderstorms were located along a line
extending from near Stanfordville to near Chappel Mill, moving
southwest at 15 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Griffin, Jackson, Monticello, Flovilla, Orchard Hill, East Griffin,
Berner, Walker Mill, McKibben, Chappel Mill, High Falls State Park,
Blount, Hillsboro, McElheneys Crossroads, Indian Springs State Park
and Adgateville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3331 8423 3330 8411 3329 8361 3317 8356
3314 8376 3315 8382 3315 8409 3318 8425
3319 8425 3319 8431
TIME...MOT...LOC 2134Z 047DEG 13KT 3318 8352 3323 8413
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:26 PM EDT, 1 hour 27 minutes earlier.
Area forecast discussion, Jun 1, 3:26 PM EDT, 1 hour 27 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 326 PM EDT Fri Jun 1 2018 .UPDATE... 18z Aviation and Short Term updates below. Baker && .SHORT TERM /Tonight through Saturday Night/... Hi-res consensus is looking to be trending fairly well with the evolution of several quasi-linear clusters of strong to severe storms in north GA currently pushing ESE at the time of this discussion. Plenty of forcing at work here with a higher amplitude upper shortwave in conjunction with several outflow boundaries (one remnant from this morning as convection diminished in the far NW and triggered recent convection across the Atlanta metro). Mid level lapse rates are pretty steep along with SB CAPEs 3000-4000 J/kg so have mention of severe potential in the grids with damaging winds, large hail, and heavy rainfall threats. SPC currently has Slight and upgraded Enhanced Risk issued along with a Severe Thunderstorm Watch across the central majority of the CWA until 10 PM. Another disturbance could clip the western portion of the area late tomorrow into Sunday given the transition to NW flow aloft so will need to watch any associated increased strong to severe potential, otherwise the main shortwave axis and available moisture should allow for diurnally enhanced convection tomorrow afternoon/evening. Baker && LONG TERM /Saturday Night through Thursday/... After a relatively quiet end to the short term forecast period, things ramp back up a bit on Sunday as we begin the long term period. By 12z Sunday an are of sfc low pressure should be located in the vicinity of the OH Valley as a strong shortwave impulse progresses into the Western Great Lakes. A cold front will extend from this sfc low and should be draped southward from the TN Valley into the lower MS Valley. This frontal boundary is expected to traverse the state of Georgia through the day. It should also be accompanies by a subtle mid level impulse which will provide sufficient lower and upper level support for the atmosphere amidst a very moist airmass as dewpoints reside in the 70s. By the afternoon...given appreciable lift along with increasing thermodynamics...showers and thunderstorms will rapidly increase in coverage and intensity by the afternoon and evening hours...in addition to any ongoing activity as the front enter the CWA. This will allow for the risk of a few strong to severe thunderstorms to exist through Sunday. SPC has already outlined portions of the area in a marginal risk. The good /perhaps wonderful!/ news lies in the wake of the cold front by early Monday as much drier air builds into the area. Current guidance is advertising the potential for dewpoints to drop into the 50s for most of the area through the day Monday! Slight timing discrepancy noted between the GFS/EC as the EC pushes the front out more slowly. But the main point is that high pressure will dominate the sensible weather in the lower levels with highs lower 80s north to upper 80s central. Rain chances will be largely nonexistent for the first time in quite a while. High pressure should dominate thru Tuesday and keep things dry before the next shortwave trough pushes across the area on Wednesday. Guidance indicates the old cold frontal boundary will still exist across southern Georgia ans this wave may help aid in thunderstorm development in its vicinity Wednesday afternoon. However...most of this coverage should remain south of our central zones. Mid level ridging attempts to build in from the west a bit more through the remainder of the week. This will allow temps to moderate to some extent. Should also begin to see a return to at least slight chance of afternoon impulse thunderstorms. Kovacik && .AVIATION... 18Z Update... Generally cigs in 3500-4000 ft range with potentially lower and reduced IFR/MVFR or lower VSBYs in storms as they push across the northern TAF sites currently into the early evening and eventually trending towards the southern sites. Some storms strong to severe with damaging winds and large hail. Included VRB25G35KTs in tempo groups for northern sites. Lingering alto deck overnight then potential for MVFR pushing into west of the sites by 10-12z (CSG has greatest chance for BKN coverage). Winds not associated with TSRA should be primarily out of the west to NW under 10 kts. Early morning cigs could be lower if patchy fog occurs from late evening precip/low level moisture. //ATL Confidence...18Z Update... Low on timing of thunderstorm activity. Medium on morning ceilings. High confidence on other elements. Baker && .PRELIMINARY POINT TEMPS/POPS... Athens 69 91 70 91 / 50 30 30 50 Atlanta 71 88 73 89 / 50 40 30 50 Blairsville 63 84 63 84 / 50 30 20 50 Cartersville 68 89 69 89 / 50 30 20 50 Columbus 73 91 74 92 / 60 40 30 50 Gainesville 68 88 70 89 / 50 30 30 50 Macon 72 91 72 93 / 60 40 40 50 Rome 68 90 70 88 / 40 30 20 50 Peachtree City 70 89 71 90 / 50 40 30 50 Vidalia 74 91 73 93 / 50 50 50 30 && .FFC WATCHES/WARNINGS/ADVISORIES... Severe Thunderstorm Watch until 10 PM EDT this evening for the following zones: Baldwin...Barrow...Bartow...Bibb...Butts... Carroll...Chattooga...Cherokee...Clayton...Cobb...Coweta... Crawford...DeKalb...Douglas...Fayette...Floyd...Forsyth... Gordon...Greene...Gwinnett...Haralson...Harris...Heard...Henry... Houston...Jasper...Jones...Lamar...Meriwether...Monroe... Morgan...Muscogee...Newton...North Fulton...Oconee...Paulding... Peach...Pickens...Pike...Polk...Putnam...Rockdale...South Fulton...Spalding...Talbot...Taylor...Troup...Twiggs...Upson... Walton...Wilkinson. && SHORT TERM...Baker LONG TERM....Kovacik AVIATION...Baker
Hazardous weather outlook, Jun 1, 3:01 PM EDT, 1 hour 52 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 301 PM EDT Fri Jun 1 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-021915- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 301 PM EDT Fri Jun 1 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... A Severe Thunderstorm Watch is in effect for mainly western portions of north and central Georgia through 10pm tonight. Areas within the watch have the potential to experience strong to severe thunderstorms capable of producing damaging wind, large hail, and heavy rainfall. Although thunderstorms are not expected to remain stationary, given recent heavy rainfall, the threat for flash flooding will exist within stronger thunderstorm activity. Elsewhere, isolated to scattered thunderstorms will be possible through the remainder of the afternoon and evening hours. A few of these storms could become strong with gusty winds and heavy rainfall possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Another strong system will push through the area late Saturday night through Sunday bringing additional chances of severe storms including damaging winds and hail to the area. No hazardous weather is expected Monday and Tuesday. There will be a slight chance of thunderstorms over portions of central Georgia on Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight, but spotters are encouraged to submit reports of any severe weather and flooding through the web by going to weather.gov/atlanta
In the hours before
Special weather statement, Jun 1, 3:57 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
357 PM EDT FRI JUN 1 2018
GAZ022-023-034-012030-
Hall GA-Forsyth GA-Gwinnett GA-
357 PM EDT FRI JUN 1 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HALL...FORSYTH AND
NORTHERN GWINNETT COUNTIES UNTIL 430 PM EDT...
At 356 PM EDT...a strong thunderstorm was over Cumming...moving east
at 25 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Gainesville, Cumming, Sugar Hill, Suwanee, Buford, Flowery Branch,
Oakwood, Rest Haven, Drew, Buford Dam-Lake Lanier Parks, Coal
Mountain, Hightower, Matt, Aqualand Park, Chestatee, Oscarville,
Ducktown and Lake Lanier Islands.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3415 8388 3403 8394 3413 8426 3433 8425
3433 8389
TIME...MOT...LOC 1956Z 285DEG 23KT 3422 8412
HAIL...0.25IN
WIND...50MPHLocal storm report, Jun 1, 3:59 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
359 PM EDT FRI JUN 01 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND DMG 2 SSW FELTON 33.86N 85.24W
06/01/2018 HARALSON GA 911 CALL CENTER
TREE WAS REPORTED DOWN ON BETHLEHEM CHURCH RD NEAR THE
BETHLEHEM BAPTIST CHURCH.
&&
EVENT NUMBER FFC1800177
THIEMLocal storm report, Jun 1, 4:03 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
403 PM EDT FRI JUN 01 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND DMG 1 SE LEBANON 34.13N 84.50W
06/01/2018 CHEROKEE GA SOCIAL MEDIA
LARGE TREE LIMBS DOWN NEAR HOLLY SPRINGS PKWY AND EAST
CHEROKEE DR
&&
EVENT NUMBER FFC1800178
SNELSONSpecial weather statement, Jun 1, 4:03 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
403 PM EDT FRI JUN 1 2018
GAZ042-052-012030-
Carroll GA-Heard GA-
403 PM EDT FRI JUN 1 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CARROLL AND HEARD
COUNTIES UNTIL 430 PM EDT...
At 403 PM EDT...a strong thunderstorm was over Ephesus, or 12 miles
northwest of Franklin...moving east at 10 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Franklin, Ephesus, Centralhatchee, Roopville, Clem, Frolona, Lowell,
Plant Wansley, Tyus, Blackjack Mountain and Roosterville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A severe thunderstorm watch remains in effect. Continue to monitor
NOAA Weather Radio...weather.gov or orther media outlets for further
statements or possible warnings on these storms.
LAT...LON 3355 8501 3324 8501 3325 8526 3348 8530
TIME...MOT...LOC 2003Z 263DEG 11KT 3339 8528
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Jun 1, 4:25 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
425 PM EDT FRI JUN 1 2018
GAZ048-056>059-012100-
Butts GA-Jasper GA-Spalding GA-Newton GA-Henry GA-
425 PM EDT FRI JUN 1 2018
...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...NORTHWESTERN JASPER...
EASTERN SPALDING...SOUTHERN NEWTON AND HENRY COUNTIES UNTIL 500 PM
EDT...
At 425 PM EDT...a line of strong thunderstorms was along a line
extending from Starrsville to McDonough...and moving east at 30 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Griffin, McDonough, Covington, Jackson, Monticello, Stockbridge,
Hampton, Lovejoy, Locust Grove, Porterdale, Flovilla, Mansfield,
Jenkinsburg, Orchard Hill, Sunny Side, East Griffin, Stewart,
Blacksville, Ola and Turtle Cove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3343 8431 3344 8429 3348 8429 3350 8428
3355 8406 3353 8404 3356 8402 3361 8376
3328 8361 3320 8402 3320 8412 3318 8412
3319 8427 3343 8432
TIME...MOT...LOC 2025Z 288DEG 43KT 3354 8379 3346 8416
HAIL...0.25IN
WIND...50MPHLocal storm report, Jun 1, 4:40 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
440 PM EDT FRI JUN 01 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND DMG 3 ENE MOUNTAIN PARK 33.86N 84.08W
06/01/2018 GWINNETT GA EMERGENCY MNGR
REPORTS FROM EM AND PUBLIC OF MULTIPLE SNAPPED AND
UPROOTED TREES IN THE KILLIAN HILLS AREA; PUBLIC REPORT
ON LARKVIEW DR HAD ROUGHLY HALF A DOZEN SNAPPED AND
UPROOTED TREES OF UP TO 24 INCHES ACROSS.
&&
EVENT NUMBER FFC1800179
THIEMThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 8:52 PM EDT | River Flood Warning | FFC | Gwinnett | 60 min |
| May 31, 9:01 PM EDT | Special Weather Statement | FFC | Baldwin, Glascock, Hancock, Jefferson, Putnam | 29 min |
| May 31, 9:19 PM EDT | Special Weather Statement | FFC | Catoosa | 26 min |
| May 31, 9:36 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Whitfield | 39 min |
| May 31, 9:37 PM EDT | Special Weather Statement | FFC | Baldwin, Glascock, Hancock, Jefferson, Washington | 23 min |
| May 31, 10:34 PM EDT | Special Weather Statement | FFC | Catoosa | 26 min |
| May 31, 11:11 PM EDT | Special Weather Statement | FFC | Catoosa | 34 min |
| May 31, 11:15 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker | 45 min |
| May 31, 11:31 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 44 min |
| May 31, 11:47 PM EDT | Special Weather Statement | FFC | Jackson | 43 min |
| May 31, 11:54 PM EDT | Flash Flood Warning | FFC | White | 5 hr |
| Jun 1, 12:12 AM EDT | Special Weather Statement | FFC | Pickens | 33 min |
| Jun 1, 12:16 AM EDT | Special Weather Statement | FFC | Cherokee | 44 min |
| Jun 1, 12:36 AM EDT | Special Weather Statement | FFC | Hall | 39 min |
| Jun 1, 12:44 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Dawson, Forsyth, Fulton, Hall | 46 min |
| Jun 1, 1:10 AM EDT | Special Weather Statement | FFC | Barrow, Clarke, Oconee | 35 min |
| Jun 1, 1:41 AM EDT | Special Weather Statement | FFC | Paulding | 49 min |
| Jun 1, 1:48 AM EDT | Special Weather Statement | FFC | Oconee | 42 min |
| Jun 1, 2:16 AM EDT | Special Weather Statement | FFC | Jasper, Newton | 44 min |
| Jun 1, 3:03 AM EDT | Special Weather Statement | FFC | Bibb, Jasper, Jones | 42 min |
| Jun 1, 5:29 AM EDT | River Flood Warning | FFC | Whitfield | 52 hr |
| Jun 1, 8:09 AM EDT | Special Weather Statement | FFC | Dade | 36 min |
| Jun 1, 1:51 PM EDT | Special Weather Statement | FFC | Chattooga, Walker | 24 min |
| Jun 1, 1:55 PM EDT | Special Weather Statement | FFC | Cobb, Douglas, Fulton | 35 min |
| Jun 1, 2:16 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd, Gordon | 29 min |
| Jun 1, 2:19 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Gordon, Murray, Walker, Whitfield | 41 min |
| Jun 1, 2:24 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton, Gwinnett | 36 min |
| Jun 1, 2:26 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 49 min |
| Jun 1, 2:33 PM EDT | Special Weather Statement | FFC | Douglas | 27 min |
| Jun 1, 2:47 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Gordon | 28 min |
| Jun 1, 2:55 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett, Rockdale, Walton | 35 min |
| Jun 1, 3:00 PM EDT | Special Weather Statement | FFC | Bartow, Floyd, Haralson, Paulding, Polk | 30 min |
| Jun 1, 3:02 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Gilmer, Gordon, Pickens | 28 min |
| Jun 1, 3:03 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb | 27 min |
| Jun 1, 3:17 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson, Paulding, Polk | 28 min |
| Jun 1, 3:24 PM EDT | Severe Thunderstorm Warning | FFC | Newton, Walton | 36 min |
| Jun 1, 3:27 PM EDT | Special Weather Statement | FFC | Cherokee | 33 min |
| Jun 1, 3:30 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, Fulton | 45 min |
| Jun 1, 3:32 PM EDT | Special Weather Statement | FFC | Clayton, Coweta, Fayette, Henry, Newton, Rockdale | 28 min |
| Jun 1, 3:44 PM EDT | Special Weather Statement | FFC | Dawson | 31 min |
| Jun 1, 3:47 PM EDT | Special Weather Statement | FFC | Carroll, Cobb, Douglas, Fulton | 28 min |
| Jun 1, 3:51 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Clayton, Cobb, Coweta, Douglas, Fayette and 2 more | 39 min |
| Jun 1, 3:56 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Greene, Morgan, Oconee, Oglethorpe, Walton | 34 min |
| Jun 1, 3:57 PM EDT | Special Weather Statement | FFC | Forsyth | 33 min |
| Jun 1, 4:02 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Gwinnett, Hall | 43 min |
| Jun 1, 4:03 PM EDT | Special Weather Statement | FFC | Heard | 27 min |
| Jun 1, 4:07 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Heard | 38 min |
| Jun 1, 4:14 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Forsyth, Hall, Lumpkin | 46 min |
| Jun 1, 4:25 PM EDT | Special Weather Statement | FFC | Butts, Henry, Jasper, Newton, Spalding | 35 min |
| Jun 1, 4:30 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Greene, Morgan, Oconee, Oglethorpe, Taliaferro and 1 more | 30 min |
| Jun 1, 4:38 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Heard, Henry, Meriwether and 3 more | 52 min |
| Jun 1, 4:47 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Jasper, Morgan, Putnam | 28 min |
| Jun 1, 5:01 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Oglethorpe, Taliaferro, Warren, Wilkes | 29 min |
| Jun 1, 5:04 PM EDT | Flash Flood Warning | FFC | Cobb, Paulding | 5 hr |
| Jun 1, 5:06 PM EDT | River Flood Warning | FFC | Cobb | 24 hr |
| Jun 1, 5:09 PM EDT | River Flood Warning | FFC | Cobb | 17 min |
| Jun 1, 5:19 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Greene, Hancock, Jasper, Jones, Putnam | 26 min |
| Jun 1, 5:21 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Harris, Jones, Lamar, Meriwether and 5 more | 39 min |
| Jun 1, 5:28 PM EDT | Special Weather Statement | FFC | Oglethorpe | 62 min |
| Jun 1, 5:35 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Taliaferro, Warren, Wilkes | 25 min |
| Jun 1, 5:42 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Greene, Hancock, Jasper, Jones, Monroe and 2 more | 48 min |
| Jun 1, 6:27 PM EDT | Special Weather Statement | FFC | Twiggs, Washington, Wilkinson | 33 min |
| Jun 1, 7:03 PM EDT | Special Weather Statement | FFC | Macon | 27 min |
| Jun 1, 7:21 PM EDT | Special Weather Statement | FFC | Chattahoochee | 24 min |
| Jun 1, 7:41 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Stewart | 49 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.